Transmission capacity of wireless ad hoc networks with successive interference cancellation (bibtex)
by Steven Weber, Jeffrey G. Andrews, Xiangying Yang, Gustavo de Veciana
Reference:
Steven Weber, Jeffrey G. Andrews, Xiangying Yang, Gustavo de Veciana, "Transmission capacity of wireless ad hoc networks with successive interference cancellation", In IEEE Transactions on Information Theory, vol. 53, no. 8, pp. 2799-2814, 2007.
Bibtex Entry:
@article{         WebAnd2007a,
  author        = "Weber, Steven and Andrews, Jeffrey G. and Yang, Xiangying and de~Veciana, Gustavo",
  title         = "Transmission capacity of wireless ad hoc networks with successive interference cancellation",
  journal       = "{IEEE} Transactions on Information Theory",
  volume        = "53",
  number        = "8",
  month         = aug,
  year          = "2007",
  pages         = "2799--2814"
}
Powered by bibtexbrowser